MathSciNet Relay Station
MathSciNet bibliographic data
MR868355 54A40 (03E72 54H25)
Bose, R. K.; Sahani, D. Fuzzy mappings and fixed point theorems. Fuzzy Sets and Systems 21 (1987), no. 1, 53–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement